My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.


Posted: | Report This Report Question |

Can Adderall cause nausea?

Related Topics: Nausea

Answers From Experts & Organizations (1)

Associate Clinical Professor, St. John's University College of Pharmacy and Health Sciences
314 Answers
6,856 Helpful Votes
Yes, Adderall can cause nausea as a side effect. Taking the Adderall with food might help combat nausea. But if it continues or is really bothersome, you should talk to your healthcare provider.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

| Report This Report Answer

Was this helpful?


Thanks for your feedback.

10 of 13 found this helpful
Read the Original Article: ADHD and Children: Ask the Pharmacist

Next Question: